# SDR HALA2010081400368

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 32,153 hours, 6,147 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK SHUTS OFF INTERMITTENTLY IN CRUISE FLT.  BITE CHECKED LT PACK BITE, NO DEFECTS NOTED, PERFORMED FIM 21-51-00, FIG 103.  OPS CHECK GOOD, NO FAULTS NOTED OK FOR SERVICE.
